# SDR UALA2009022300616

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 54,605 hours, 11,045 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: NAS192205251
- Condition: Loose
- Location: Air Duct
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/A REPORTS A LOUD SOUND COMING FROM FLOORBOARD AREA BETWEEN 13 AND 14AB.  FOUND BOTH CLAMPS LOOSE ON AIR DUCT JUST FWD OFF MIX AIR MANIFOLD.  REPLACED MIX MANIFOLD DUCT CLAMPS.  OPS CHECK C-OUT.  NO LEAKS FOUND.
